# SDR CALA2017061201815

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 31,146 hours, 10,554 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 9776
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT LIFE RAFT IS BELOW 3000PSI. PRESSURE IS BELOW MINIMUMS. REMOVED AND REPLACED THE LIFE RAFT IAW AMM 25-64-00-900-810.
